Alert archive / Kansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 67, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 19, 2013, 5:14 PM CDT for Sumner County, Kansas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2013, 5:14 PM CDT (22:14 UTC)
- Expired
- May 19, 2013, 6:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Sumner County, KS
The radar
The Wichita radar (KICT), 62 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 1:47 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 10.2 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 697 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1033 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 213 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.9
The text
As transmitted, in the capitals the NWS used until 2016.
014
WUUS53 KICT 192214
SVRICT
KSC191-192300-
/O.NEW.KICT.SV.W.0067.130519T2214Z-130519T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
514 PM CDT SUN MAY 19 2013
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 600 PM CDT
* AT 510 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 6 MILES NORTH OF GEUDA SPRINGS TO SOUTH
HAVEN...AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHEASTERN SUMNER COUNTY.
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 1 AND 11.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3700 9748 3731 9723 3731 9715 3700 9715
3699 9748
TIME...MOT...LOC 2214Z 293DEG 20KT 3718 9713 3700 9733
HAIL...1.00IN
WIND...60MPH
$$
KLEINSASSER2 follow-up statements
316
WWUS53 KICT 192232
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
532 PM CDT SUN MAY 19 2013
KSC191-192300-
/O.CON.KICT.SV.W.0067.000000T0000Z-130519T2300Z/
SUMNER KS-
532 PM CDT SUN MAY 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
SUMNER COUNTY UNTIL 600 PM CDT...
AT 529 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM GEUDA SPRINGS TO BRAMAN...AND MOVING EAST AT 15
MPH.
HAZARD...DIME TO QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHEASTERN SUMNER COUNTY.
LAT...LON 3700 9748 3731 9723 3731 9715 3700 9715
3699 9748
TIME...MOT...LOC 2232Z 290DEG 13KT 3715 9712 3697 9732
HAIL...1.00IN
WIND...60MPH
$$
KLEINSASSER901
WWUS53 KICT 192249
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
549 PM CDT SUN MAY 19 2013
KSC191-192259-
/O.CAN.KICT.SV.W.0067.000000T0000Z-130519T2300Z/
SUMNER KS-
549 PM CDT SUN MAY 19 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SUMNER COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3700 9748 3731 9723 3731 9715 3700 9715
3699 9748
TIME...MOT...LOC 2249Z 290DEG 13KT 3713 9705 3695 9725
$$
KLEINSASSERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 2:39 PM CDT, 2 hours 35 minutes earlier.
Area forecast discussion, May 19, 2:39 PM CDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 239 PM CDT SUN MAY 19 2013 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 237 PM CDT SUN MAY 19 2013 FORECAST HIGHLIGHTS FOCUS AROUND SEVERE THUNDERSTORM CHANCES THIS AFTERNOON-TONIGHT...WITH CONTINUED SEVERE WEATHER CHANCES MONDAY AFTERNOON-NIGHT. LATEST SURFACE MAP INDICATES A COLD FRONT BISECTING KS FROM NORTH-SOUTH...EXTENDING FROM A SURFACE LOW OVER SOUTH-CENTRAL NE. THE COLD FRONT INTERSECTS A DRYLINE OVER NORTHWEST/NORTH-CENTRAL OK...WHICH THEN TRAILS SOUTH THROUGH WESTERN OK. THE AIRMASS IS BECOMING INCREASINGLY UNSTABLE ALONG/AHEAD OF THESE FEATURES...OWING TO STEEP MID-LEVEL LAPSE RATES...CONTINUED AFTERNOON HEATING AND RICH LOW-LEVEL MOISTURE. IN THE MID/UPPER LEVELS...A 70-90KT JET MAX IS APPROACHING FROM THE SOUTHWEST. PER OBJECTIVE ANALYSIS AND MORNING SOUNDINGS...A STOUT CAP IS LIKELY CURRENTLY IN PLACE...ACTING TO SUPPRESS SURFACE-BASED ACTIVITY FROM DEVELOPING. HOWEVER...THIS CAP SHOULD EVENTUALLY BE BREACHED BY MID-LATE AFTERNOON...AS ALL THESE FEATURES CONVERGE AMIDST A STRONGLY UNSTABLE AIRMASS...ALLOWING FOR RAPID SURFACE-BASED THUNDERSTORM DEVELOPMENT. GIVEN 50-60KT DEEP LAYER SHEAR ORIENTED PERPENDICULAR TO THE BOUNDARIES...SUPERCELLS AND MULTICELL CLUSTERS APPEAR LIKELY...CAPABLE OF VERY LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES. THINKING THE GREATEST TORNADO THREAT WILL BE GENERALLY EAST/SOUTHEAST OF THE KS TURNPIKE CORRIDOR...AND ESPECIALLY THIS EVENING OVER SOUTHEAST KS AND NORTH-CENTRAL/NORTHEAST OK...WHEN BACKING SURFACE FLOW AND A STRENGTHENING LOW-LEVEL JET ENHANCES STORM-RELATIVE HELICITIES. AN ISOLATED STRONG/VIOLENT TORNADO WILL BE POSSIBLE. AS EVENING PROGRESSES...STORMS SHOULD TRANSITION TO MORE OF A LINEAR MODE...WITH A THREAT FOR DAMAGING WINDS AND LOCALLY HEAVY RAIN. THE THUNDERSTORM THREAT SHOULD CONTINUE FOR MON AFTERNOON-NIGHT OVER SOUTHEAST KS...AS THE FRONT STALLS IN RESPONSE TO APPROACHING SHORTWAVE ENERGY FROM THE WEST. ANOTHER ROUND OF STRONG/SEVERE STORMS APPEARS POSSIBLE...ESPECIALLY OVER FAR SOUTHEAST KS...ALONG WITH LOCALLY HEAVY RAIN. DEPENDING ON HOW MUCH RAIN INDIVIDUAL LOCATIONS RECEIVE...COULD SEE MODEST/STEEP RISES ON FAR SOUTHEAST KS RIVERS/STREAMS...ALONG WITH RELATIVELY MINOR LOW-LAND FLOODING...SO A FLOOD WATCH MAY HAVE TO BE PONDERED BY LATER SHIFTS...ESPECIALLY IF AMPLE RAINFALL OCCURS TONIGHT. WHILE TORNADO THREAT APPEARS LOWER...AMPLE INSTABILITY AND SHEAR WILL STILL PROMOTE LARGE HAIL/DAMAGING WINDS. PER MODEL CONSENSUS...THE FRONT SHOULD FINALLY EXIT THE FORECAST AREA MONDAY NIGHT/EARLY TUES...ENDING STORM CHANCES. ADK && .LONG TERM...(THURSDAY THROUGH SUNDAY) ISSUED AT 237 PM CDT SUN MAY 19 2013 MEDIUM RANGE MODEL CONSENSUS BUILDS MID/UPPER RIDGING ACROSS MID-AMERICA BY MID-WEEK...RESULTING IN WARMING TEMPERATURES. ADDITIONALLY...COULD BE LOOKING AT PERIODIC BOUTS OF LATE AFTERNOON/OVERNIGHT THUNDERSTORMS ACROSS THE REGION FROM LATE WEEK THROUGH THE WEEKEND...AS PERSISTENT LEE TROUGHING WILL PROMOTE AFTERNOON HIGH PLAINS ACTIVITY...WHICH WOULD TEND TO MOVE EAST ACROSS THE REGION DURING EVENING/OVERNIGHT HOURS. OVERALL...WIDESPREAD SEVERE WEATHER THREAT APPEARS LOW DUE TO MARGINAL MID/UPPER FLOW...BUT DEGREE OF INSTABILITY WOULD PROMOTE A THREAT OF STRONG/SEVERE STORMS. ADK && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1211 PM CDT SUN MAY 19 2013 SCATTERED SEVERE CONVECTION IS EXPECTED ALONG AND AHEAD OF A DRY-LINE AND COLD FRONT LATER THIS AFTERNOON THROUGH THE EVENING FOR LOCATIONS ALONG/EAST OF THE I-135 CORRIDOR. CHANCES WILL DIMINISH BY EARLY EVENING ALONG A SALINA TO WICHITA LINE BUT CONTINUE THROUGH THE OVERNIGHT HOURS ACROSS SOUTHEAST KANSAS. SEVERE WIND GUSTS AND LARGE HAIL ARE EXPECTED WITH THE SUPER- CELL STORMS ACROSS SOUTHEAST KANSAS WITH TORNADOES POSSIBLE. THE GUSTY SOUTH WINDS WILL SHIFT TO THE NORTHWEST AND DIMINISH TONIGHT BEHIND THE DRY-LINE AND FRONT ACROSS CENTRAL KANSAS. WHILE MAINLY VFR CONDITIONS ARE EXPECTED THRU THE FORECAST VALID PERIOD...PERIODS OF MVFR AND IFR CAN BE EXPECTED IN AND NEAR THE CONVECTION. THIS WILL BE HANDLED WITH SHORT TERM AMENDMENTS AS CONVECTION LOOKS MORE IMMINENT. KED && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 60 82 56 77 / 40 20 20 10 HUTCHINSON 58 80 55 76 / 30 20 10 10 NEWTON 58 81 55 76 / 40 20 10 10 ELDORADO 61 82 56 77 / 60 20 20 10 WINFIELD-KWLD 63 84 58 78 / 60 30 40 10 RUSSELL 53 78 51 73 / 10 20 10 10 GREAT BEND 52 78 52 74 / 10 20 10 10 SALINA 55 79 54 75 / 30 20 10 10 MCPHERSON 56 80 54 76 / 30 20 10 10 COFFEYVILLE 67 82 65 79 / 80 60 80 50 CHANUTE 66 82 62 78 / 80 60 70 30 IOLA 66 82 62 78 / 80 50 60 20 PARSONS-KPPF 67 82 63 78 / 80 60 80 40 && .ICT WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, May 19, 1:02 PM CDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 102 PM CDT SUN MAY 19 2013 KSZ032-033-047>053-067>072-082-083-091>096-098>100-201815- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 102 PM CDT SUN MAY 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT EXCEPTIONALLY POWERFUL SEVERE THUNDERSTORMS CAPABLE OF DESTRUCTIVE HAIL AS LARGE AS BASEBALLS...A FEW TORNADOES THAT MAY BE STRONG AND DAMAGING 70 TO 80 MPH WINDS ARE LIKELY OVER AREAS ALONG AND EAST OF I-135 THIS AFTERNOON INTO TONIGHT...ESPECIALLY OVER SOUTHEAST KANSAS THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MORE THUNDERSTORMS...CAPABLE OF BOTH HALF DOLLAR-SIZED HAIL AND DAMAGING WINDS AROUND 60 MPH...ARE LIKELY OVER SOUTHEAST KANSAS MONDAY AFTERNOON AND MONDAY NIGHT. IN ADDITION...VERY HEAVY RAINS ARE LIKELY THAT MAY CAUSE FLOODING. SCATTERED THUNDERSTORMS ARE POSSIBLE OVER CENTRAL AND ESPECIALLY SOUTH-CENTRAL KANSAS...A FEW OF WHICH MAY PRODUCE SMALL HAIL. SCATTERED STRONG THUNDERSTORMS ARE POSSIBLE LATER THIS WEEK. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS VERY LIKELY LATE THIS AFTERNOON AND INTO EARLY TONIGHT...ESPECIALLY ALONG AND EAST OF THE KANSAS TURNPIKE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Local storm report, May 19, 4:44 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
444 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TORNADO 1 S SOUTH HAVEN 37.03N 97.40W
05/19/2013 SUMNER KS DEPT OF HIGHWAYS
A ROPE TORNADO WAS REPORTED 1 MILE SOUTH OF SOUTH HAVEN
AND MOVING NORTHEAST BY OKLAHOMA HIGHWAY TROOP K.
&&
VJPLocal storm report, May 19, 4:52 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
452 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM HAIL EL DORADO LAKE 37.86N 96.79W
05/19/2013 E1.75 INCH BUTLER KS EMERGENCY MNGR
DELAYED REPORT OF GOLF BALL SIZE HAIL JUST NORTH OF EL
DORADO LAKE
&&
SGSLocal storm report, May 19, 4:57 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
457 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM TORNADO 4 S UDALL 37.33N 97.12W
05/19/2013 COWLEY KS TRAINED SPOTTER
SPOTTER WAS 5 SOUTH OF UDALL LOOKING NORTH WEST AND
OBSERVED WHITE CONE TORNADO
&&
SGSLocal storm report, May 19, 5:02 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
502 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM TSTM WND GST 4 W WINFIELD 37.27N 97.04W
05/19/2013 E65 MPH COWLEY KS TRAINED SPOTTER
&&
SGSLocal storm report, May 19, 5:05 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
505 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL N ROCK 37.44N 97.01W
05/19/2013 E1.00 INCH COWLEY KS TRAINED SPOTTER
&&
SGSLocal storm report, May 19, 5:07 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
507 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM TSTM WND GST 3 S ROCK 37.39N 97.01W
05/19/2013 M60 MPH COWLEY KS EMERGENCY MNGR
K15 AND US77
&&
SGSThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:10 PM CDT | Tornado Warning | ICT | Russell | 50 min |
| May 18, 8:11 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Reno | 64 min |
| May 18, 8:15 PM CDT | Tornado Warning | ICT | Barton | 45 min |
| May 18, 8:28 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Rice | 62 min |
| May 18, 8:36 PM CDT | Special Weather Statement | ICT | Ellsworth, Lincoln, Russell | 54 min |
| May 18, 8:55 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln | 65 min |
| May 18, 9:01 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Reno | 59 min |
| May 19, 12:13 AM CDT | Special Weather Statement | ICT | Chautauqua | 32 min |
| May 19, 1:00 AM CDT | Special Weather Statement | ICT | Cowley, Sumner | 45 min |
| May 19, 2:18 AM CDT | Special Weather Statement | ICT | Saline | 27 min |
| May 19, 4:29 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 46 min |
| May 19, 5:05 AM CDT | Special Weather Statement | ICT | Wilson | 25 min |
| May 19, 5:33 AM CDT | Special Weather Statement | ICT | Labette | 27 min |
| May 19, 1:40 PM CDT | Special Weather Statement | ICT | Saline | 35 min |
| May 19, 2:26 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 49 min |
| May 19, 2:54 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Sedgwick | 51 min |
| May 19, 3:00 PM CDT | Special Weather Statement | ICT | Saline | 30 min |
| May 19, 3:00 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Rice | 45 min |
| May 19, 3:05 PM CDT | Tornado Warning | ICT | Kingman, Sedgwick, Sumner | 25 min |
| May 19, 3:15 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 45 min |
| May 19, 3:25 PM CDT | Tornado Warning | ICT | Sedgwick | 50 min |
| May 19, 3:55 PM CDT | Tornado Warning | ICT | Sumner | 50 min |
| May 19, 3:59 PM CDT | Tornado Warning | ICT | Butler, Harvey, Sedgwick | 46 min |
| May 19, 4:15 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 45 min |
| May 19, 4:27 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 48 min |
| May 19, 4:31 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 44 min |
| May 19, 4:32 PM CDT | Special Weather Statement | ICT | McPherson | 28 min |
| May 19, 4:36 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Greenwood | 54 min |
| May 19, 4:40 PM CDT | Areal Flood Warning | ICT | Sedgwick | 5 hr |
| May 19, 4:40 PM CDT | Tornado Warning | ICT | Sumner | 35 min |
| May 19, 4:43 PM CDT | Tornado Warning | ICT | Butler, Cowley, Sumner | 47 min |
| May 19, 4:50 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey | 40 min |
| May 19, 5:07 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 38 min |
| May 19, 5:15 PM CDT | Severe Thunderstorm Warning | ICT | Marion | 45 min |
| May 19, 5:20 PM CDT | Severe Thunderstorm Warning | ICT | Kingman | 55 min |
| May 19, 5:24 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Elk, Greenwood | 66 min |
| May 19, 5:35 PM CDT | Tornado Warning | ICT | Cowley, Sumner | 40 min |
| May 19, 6:03 PM CDT | Special Weather Statement | ICT | McPherson | 27 min |
| May 19, 6:04 PM CDT | Special Weather Statement | ICT | Reno | 26 min |
| May 19, 6:11 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 49 min |
| May 19, 6:17 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Elk, Greenwood | 58 min |
| May 19, 6:20 PM CDT | Severe Thunderstorm Warning | ICT | Woodson | 40 min |
| May 19, 6:23 PM CDT | Special Weather Statement | ICT | Harvey | 37 min |
| May 19, 6:25 PM CDT | Special Weather Statement | ICT | McPherson | 35 min |
| May 19, 6:30 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 45 min |
| May 19, 6:54 PM CDT | Tornado Warning | ICT | Chautauqua, Cowley, Elk | 36 min |
| May 19, 6:57 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood, Woodson | 48 min |
| May 19, 6:58 PM CDT | Special Weather Statement | ICT | Russell | 32 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.